| Model Number |
ASSY, LTV 2200, W-ACCY, ENGLISH IN |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3:02-the suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the lap top ventilator 2200 vti (inhaled tidal volume) was measured to be 252 ml, below the acceptable range of 265-335 ml.As of this time, there is no information of patient involvement associated with this reported event.
Additional Manufacturer Narrative
Result of investigation: vyaire failure analysis was not able to duplicate the reported issue.The uut (unit under test) was tested and found to function within specifications.